American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 97 found      Go to page: 1 2 3 4

[31] D. V. Gusak. Prelimit and limit generalizations of the Pollaczek–Khinchin formula. Theor. Probability and Math. Statist. 80 (2010) 37-46. MR 2541950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Xia Chen. Independent random walks: large deviations. Math. Surveys Monogr. 157 (2010) 207-252.
Book volume table of contents   
View Article: PDF

[35] Xia Chen. Mutual intersection: large deviations. Math. Surveys Monogr. 157 (2010) 59-89.
Book volume table of contents   
View Article: PDF

[36] Xia Chen. Basics on large deviations. Math. Surveys Monogr. 157 (2010) 1-24.
Book volume table of contents   
View Article: PDF

[37] Xia Chen. Brownian intersection local times. Math. Surveys Monogr. 157 (2010) 25-58.
Book volume table of contents   
View Article: PDF

[38] Xia Chen. Intersections on lattices: weak convergence. Math. Surveys Monogr. 157 (2010) 133-175.
Book volume table of contents   
View Article: PDF

[39] Xia Chen. Appendix. Math. Surveys Monogr. 157 (2010) 297-319.
Book volume table of contents   
View Article: PDF

[40] Xia Chen. Self-intersection: large deviations. Math. Surveys Monogr. 157 (2010) 91-132.
Book volume table of contents   
View Article: PDF

[41] Xia Chen. Inequalities and integrabilities. Math. Surveys Monogr. 157 (2010) 177-205.
Book volume table of contents   
View Article: PDF

[42] Xia Chen. Random Walk Intersections. Math. Surveys Monogr. 157 (2010) MR MR2584458.
Book volume table of contents   

[43] Xia Chen. Single random walk: large deviations. Math. Surveys Monogr. 157 (2010) 253-295.
Book volume table of contents   
View Article: PDF

[44] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Serdar Altok. Reversibility of a simple random walk on periodic trees. Proc. Amer. Math. Soc. 138 (2010) 1101-1111. MR 2566575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Terence Tao and Van Vu. From the Littlewood-Offord problem to the Circular Law: Universality of the spectral distribution of random matrices. Bull. Amer. Math. Soc. 46 (2009) 377-396. MR 2507275.
Abstract, references, and article information   
View Article: PDF

[50] István Berkes and Michel Weber. On the convergence of $\sum c_kf(n_kx)$. Memoirs of the AMS 201 (2009) MR 2541755.
Book volume table of contents   

[51] Richard F. Bass, Xia Chen and Jay Rosen. Moderate deviations for the range of planar random walks. Memoirs of the AMS 198 (2009) MR 2493313.
Book volume table of contents   

[52] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] B. L. S. Prakasa Rao and M. Sreehari. Limit theorem for maximal segmental score for random sequences of random length. Theor. Probability and Math. Statist. 76 (2008) 155-158. MR 2368747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] E. V. Karnaukh. Overshoot functionals for almost semicontinuous processes defined on a Markov chain. Theor. Probability and Math. Statist. 76 (2008) 49-57. MR 2368739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Takahiro Kazami and Kôhei Uchiyama. Random walks on periodic graphs. Trans. Amer. Math. Soc. 360 (2008) 6065-6087. MR 2425703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 97 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia